MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for lpa2 on a cobas c 503 analytical unit.The initial result was 32 mg/dl with a data flag.The customer is repeating all samples with high lpa2 results.The repeat results were 27 mg/dl, 19 mg/dl, 19 mg/dl, 20 mg/dl and 20 mg/dl.The repeat results of 19 mg/dl and 20 mg/dl were believed to be correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service engineer (fse) completed successful instrument checks and a 21-cup precision test.The fse did not determine a cause for the event.Calibration was last performed on (b)(6) 2023 and was acceptable.Qc was acceptable.There is no indication of a reagent performance issue.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
LPA2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18158626
Report Number1823260-2023-03645
Device Sequence Number7999499
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number08106126190
Device Lot Number70551001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown